# SDR ASAA2018022323681

- Difficulty date: February 23, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 17,341 hours, 5,719 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355C000101
- Part serial: 2693
- Condition: Failed
- Location: Stab Trim
- Part time: 43,749 hours, 13,470 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT WITH AUTOPILOT ENGAGED,  STAB OUT OF TRIM ILLUMINATED.   RAN QRH,  DISCONNECTED AUTOPILOT,  ELECTRIC TRIM WORKS NORMALLY,  LEFT & RIGHT.  ACFT GROUNDED.  REMOVED THE STAB TRIM MOTOR IAW AMM 27-41-71-000-801. INSTALLED STAB TRIM MOTOR IAW AMM 27-41-71-400-801. ACCOMPLISHED OPS CHECKS IAW AMM 27-41-71-700-801, & 22-11-81-710-801.
